# SDR RAIA00512012

- Difficulty date: December 6, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 16,200 hours, 15,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 7-9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT EMERGENCY LIGHTS FLOOR STRIP OUT AT ROWS 7-9.  MAINTENANCE DEFERRED THIS SECTION OF FLOOR LIGHTS.
